# SDR QR9R2025090500001

- Difficulty date: September 5, 2025
- Submitted: September 5, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9459
- Aircraft time: 3,620 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Part number: B304M1008101
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON THE GROUND WITH AIRCRAFT AT 100% FLIGHT IN A LIGHT RAIN, TURNED WINDSHIELD WIPER ON TO THE LOW SETTING. APPROXIMATELY 5 MINUTES LATER HEARD A LOUD POP NOISE AND THE WINDSHIELD WIPERS IMMEDIATELY STOPPED WORKING AT THE FULL EXTENDED POSITION. DURING ENGINE SHUTDOWN, NOTICED SLIGHT BURNING SMELL. WINDSHIELD WIPER MOTOR DRIVE "CRANK" ARM WAS FOUND TO BE BENT CAUSING BALL END TO BECOME DISLODGED FROM DRIVE LINK ARM CAM. REPLACED WINDSHIELD WIPER DRIVE ASSY IAW AMM 30-40-00, 4-4.
